MAUDE Adverse Event Report: NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU WP 5.0X13MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU WP 5.0X13MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 29424
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to part fractured.

Brand Name
REPLACE SELECT TAPERED TIU WP 5.0X13MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key19615346
Report Number2027971-2024-095913
Device Sequence Number12311344
Product Code DZE
UDI-Device Identifier07332747000177
UDI-Public(01)07332747000177(10)13034176(17)210701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Catalogue Number29424
Device Lot Number13034176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale